Varieties of graphoids and Birkoff’s theorem for graphs

  • Symeon Bozapalidis
  • Antonios Kalampakas

Abstract

The algebraic structure of graphoids is used in order to obtain the wellknown Birkhoff’s theorem in the framework of graphs. Namely we establish a natural bijection between the class of Σ-graphoids and the class of strong congruences over GR(Σ, X), which is the free graphoid over the doubly ranked alphabet Σ and the set of variables X.
Published
2017-01-01
How to Cite
Bozapalidis, S., & Kalampakas, A. (2017). Varieties of graphoids and Birkoff’s theorem for graphs. Acta Cybernetica, 23(1), 113-139. https://doi.org/10.14232/actacyb.23.1.2017.8
Section
Regular articles

Most read articles by the same author(s)